# SDR 95ZZZX5291

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N454MA
- Make and model: Mtsbsi MU2B60
- Aircraft serial: 1535SA
- Engine: Garrtt TPE33110
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Solenoid Valve
- Part number: 39423041
- Condition: Failed
- Location: Fuel Sov
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SOLENOID VALVE NO RESPONSE WHEN POWERED.  REPLACED WITH NEW UNIT(S) CORRECTED PROBLEM.
